# SDR QXEA200701092

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 2,483 hours, 29,748 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2033 - ON TAKEOFF ROLL OUT OF SEA, AUTOFEATHER FAILED TO ARM, TAKEOFF WAS ABORTED AT APPROXIMATELY 65 KTS.  COMPLIED WITH AUTO FEATHER ARMING POTENTIOMETER ADJUSTMENT/TEST.  NO ADJUSTMENT OF POTENTIOMETERS REQUIRED.  REPLACED 6121-K5 RELAY/COMPLIED WITH FUNCITON CHECK OF THE AUTO FEATHER SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
